# SDR A6WA201040753

- Difficulty date: October 4, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,092 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 22850181833
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG JETPIPE NUTPLATE BRACKET PN 228-50181-833 UNDER PANEL 446BL IS CRACKED.  REMOVED CRACKED BRACKET ASSY PN 228-50181-833.  LOCATE AND INSTALLED NEW SERVICEABLE BRACKET ASSY PN 228-550181-833 UNDER PANEL 446BL, R JET PIPE.
